# SDR CALA2014022000220

- Difficulty date: February 20, 2014
- Submitted: February 20, 2014
- Operation: Air carrier
- Aircraft: N39418
- Make and model: Boeing 737924ER
- Aircraft serial: 33456
- Aircraft time: 19,695 hours, 6,718 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Release Cable
- Part number: 273A46113
- Condition: Defective
- Location: Nlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG EMERGENCY RELEASE CABLE WILL NOT EXTEND MORE THAN 8 INCHES, THEN WILL NOT RETRACT.  R & R NLG RELEASE CABLE IAW MM 32-35-21.  R & R RT MAIN RELEASE CABLE IAW MM 32-35-00.  PERFORMED ADJUSTMENTS & TESTS IAW MM 32-34-00, OPERATIONS CHECKED GOOD. PERFORMED GEAR SWING WC 29- 3230-1-7800.
